# SDR 96ZZZX2139

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814W
- Make and model: Beech 58
- Aircraft serial: TH287
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Collapsed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR COLLAPSED ON LANDING.  SUBMITTER STATED CAUSE UNKNOWN AT THIS TIME.
